| Catalog Number |
826828 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Event or Problem Description
3 of 12 reports (different patients, same failure).Other mfg report numbers: 3013886523-2024-00228, 3013886523-2024-00229, 3013886523-2024-00231, 3013886523-2024-00232, 3013886523-2024-00233, 3013886523-2024-00234, 3013886523-2024-00235, 3013886523-2024-00236, 3013886523-2024-00237, 3013886523-2024-00238, 3013886523-2024-00239.Case 2: a facility reported a directlink module (id 826828) with inconsistent values.The module was used with cerelink sensor (id 826851).The sensor was explanted.
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The directlink icp module was returned for evaluation: dhr - lot 179944 sn (b)(6), conformed to the specifications when released to stock.Failure analysis - the module was cleaned with isopropyl alcohol 70% and visually inspected: no defect was noted.The module was inspected according to procedures: no defect was noted.Root cause - no exact root cause could be determined as the technician could not confirm any problem with the device at the time of investigation.